# SDR COMA9810055

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120211
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tcas Tray
- Part number: 30005567008
- Condition: Corroded
- Location: Fwd Fuse
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION ZONE 100 TASK 5310-132-01I, FOUND TCAS SUPPORT TRAY CORRODED BEYOND LIMITS.  REMOVED CORRODED TRAY AND BUILT UP NEW SERV TRAY IAW STC ST00075W1-D.
